Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Aug 11, 2007, 2:44 PM MDT for 18 counties in Montana. It took effect at Aug 12, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2007, 2:44 PM MDT (20:44 UTC)
- In effect from
- Aug 12, 2007, 12:00 PM MDT
- Expired
- Aug 12, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 112044 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 244 PM MDT SAT AUG 11 2007 MTZ112>118-120445- /O.UPG.KTFX.FW.A.0013.070812T1800Z-070813T0300Z/ /O.NEW.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 244 PM MDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS ALL THE FIRE ZONES. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS SUNDAY AFTERNOON AND EVENING CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
4 follow-up statements
000 WWUS85 KTFX 120527 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 1127 PM MDT SAT AUG 11 2007 MTZ112>118-121130- /O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1127 PM MDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH CENTRAL AND A PORTION OF SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS ALL THE FIRE ZONES. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS SUNDAY AFTERNOON AND EVENING CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 121100 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MDT SUN AUG 12 2007 MTZ112-114-116>118-121900- /O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 500 AM MDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS THE WESTERN FIRE DISTRICTS THIS AFTERNOON AS A SURFACE LOW MOVES INTO CENTRAL MONTANA. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS CREATING HAZARDOUS FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE INTO THE EVENING HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ113-115-121900- /O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 500 AM MDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY EAST WINDS AND LOW RELATIVE HUMIDITIES FOLLOWED BY A WIND SHIFT TO THE WEST FOR EASTERN PORTIONS OF NORTH CENTRAL MONTANA... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. GUSTY EAST TO SOUTHEAST WINDS WILL DEVELOP OVER THE EASTERN PLAINS OF NORTH CENTRAL MONTANA TODAY AS A LOW PRESSURE SYSTEM MOVES INTO THE REGION. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS CREATING HAZARDOUS FIRE WEATHER CONDITIONS. BY LATE AFTERNOON THE SURFACE LOW WILL MOVE EAST...CAUSING A WIND SHIFT TO THE WEST WITH GUSTY WINDS AND LOW RELATIVE HUMIDITIES CONTINUING INTO THE EVENING HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 121537 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 937 AM MDT SUN AUG 12 2007 MTZ112-114-116>118-130300- /O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 937 AM MDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WILL DEVELOP OVER THE AREA THIS AFTERNOON. WIND GUSTS TO 45 MPH OVER EXPOSED RIDGES OF THE ROCKY MOUNTAIN FRONT ARE LIKELY. RELATIVE HUMIDITIES WILL DROP TO 5 TO 15 PERCENT OVER THE PLAINS AND VALLEYS AND TO BETWEEN 15 AND 25 PERCENT OVER THE MOUNTAINS THIS AFTERNOON. GUSTY WINDS WILL DIMINISH TO BETWEEN 10 AND 20 MPH EARLY THIS EVENING. RELATIVE HUMIDITIES WILL RECOVER TO BETWEEN 15 AND 25 PERCENT OVER THE PLAINS AND VALLEYS AND TO BETWEEN 25 AND 35 PERCENT OVER THE MOUNTAINS BY 9 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ113-115-130300- /O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 937 AM MDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND EAST WINDS SHIFTING TO THE WEST AND INCREASING IN SPEED FOR PORTIONS OF CENTRAL MONTANA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. EAST TO SOUTHEAST WINDS 5 TO 15 MPH WILL SWITCH TO THE SOUTHWEST TO WEST LATER THIS AFTERNOON AND INCREASE IN SPEED TO BETWEEN 10 AND 20 MPH. THESE WINDS WILL CONTINUE INTO THE EARLY EVENING BUT BECOME LIGHT AND VARIABLE NEAR DARK. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 10 PERCENT AND 20 PERCENT LATER THIS AFTERNOON. RELATIVE HUMIDITIES WILL RECOVER TO BETWEEN 20 AND 30 PERCENT BY 9 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 130302 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 902 PM MDT SUN AUG 12 2007 MTZ112-114-116>118-130415- /O.EXP.KTFX.FW.W.0015.000000T0000Z-070813T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 902 PM MDT SUN AUG 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS HAVE DECREASED BELOW 15 MPH OVER THE FIRE ZONES. RELATIVE HUMIDITIES CONTINUE TO BE IN THE SINGLE DIGITS AND MID TEENS...HOWEVER THEY SHOULD BEGIN TO INCREASE INTO THE 20S AFTER 11 PM. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS EVENING. $$ MTZ113-115-130415- /O.EXP.KTFX.FW.W.0015.000000T0000Z-070813T0300Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 902 PM MDT SUN AUG 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS HAVE DECREASED BELOW 15 MPH OVER THE FIRE ZONES. RELATIVE HUMIDITIES HAVE RISEN INTO THE MID TEENS...HOWEVER THEY SHOULD BEGIN TO INCREASE INTO THE 20S AFTER 11 PM. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 11, 11:35 AM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 11, 11:35 AM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1135 AM MDT SAT AUG 11 2007 AVIATION SECTION UPDATED .DISCUSSION... IT STILL LOOKS LIKE THERE WILL BE A FEW THUNDERSTORMS OVER SOUTHWEST MONTANA THIS AFTERNOON BASED ON EXPECTED INSTABILITY. IT DOES LOOK LIKE THEY WILL LINGER INTO EARLY THIS EVENING SO WILL INCLUDE THEIR MENTION IN THE ZONES. ALSO WOULD EXPECT GUSTY WINDS WITH THEM SO WILL ADD THAT POSSIBILITY TOO. IN LINE WITH LATEST MODEL GUIDANCE WILL BEEF UP EASTERLY WINDS A LITTLE OVER PORTIONS OF THE PLAINS FOR THIS AFTERNOON. BLANK && .AVIATION... UPDATED 1735Z. HIGH PRESSURE WILL AFFECT ROUTES AND TERMINALS DURING THE NEXT 24 HOURS. VFR CONDITIONS WILL PREVAIL DURING THIS TIME. ISOLATED THUNDERSTORM ACTIVITY MAY BE FOUND NEAR KBZN FROM 21Z THRU 03Z...HOWEVER THE PROBABILITY IS QUITE LOW. SURFACE BREEZES WILL INTENSIFY SOMEWHAT AFTER 00Z. REFER TO APPROPRIATE TAFS FOR ADDITIONAL DETAILS. ZUMPFE && .FIRE WEATHER... ANOTHER DAY OF DANGEROUS FIRE WEATHER CONDITIONS IS EXPECTED SUNDAY AS TEMPERATURES SOAR INTO THE 90S AND RELATIVE HUMIDITIES FALL TO NEAR 10 PERCENT ACROSS A WIDE SWATH OF THE STATE. GUSTY WEST WINDS WILL DEVELOP BY AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH CENTRAL AND SOUTHWEST MONTANA. MPJ && .PREV DISCUSSION... (ISSUED 630 AM MDT SAT AUG 11 2007) DISCUSSION... TODAY THROUGH MONDAY...UPPER LEVEL SHORTWAVE RIDGE WILL BUILD OVER THE NORTHERN ROCKY MOUNTAINS TODAY. SURFACE HIGH PRESSURE SYSTEM THAT SETTLED OVER THE REGION OVERNIGHT WILL GRADUALLY MOVE SOUTHEAST DURING THE DAY. WEAK UPSLOPE FLOW HAS CAUSED SOME LOW CLOUDS AND FOG TO DEVELOP ALONG NORTHERN PORTIONS OF THE FRONT RANGE. THESE SHOULD BURN OFF BY MID-MORNING ALLOWING SUNNY SKIES TO PREVAIL IN THE NORTH. THE AIRMASS WILL BECOME UNSTABLE OVER SOUTHWEST MONTANA FOR AFTERNOON CUMULUS BUILDUPS AND ISOLATED MOUNTAIN SHOWERS. THE UPPER RIDGE WILL MOVE OFF TO THE EAST OVERNIGHT ALLOWING SOUTHWEST FLOW ALOFT TO RETURN TO THE REGION. BY SUNDAY SKIES WILL BE CLEAR AND TEMPERATURES WILL BE HOT AS A THERMAL TROUGH DEVELOPS OVER THE STATE. IT LOOKS LIKE YET ANOTHER DAY OF GUSTY SOUTHWEST TO WEST WINDS AND VERY LOW AFTERNOON HUMIDITIES WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MY ENTIRE FORECAST AREA FOR SUNDAY AFTERNOON AND EVENING. MONDAY LOOKS LESS WINDY ALTHOUGH CONTINUED HOT...AND IT APPEARS THAT THE PERSISTENT SOUTHWEST FLOW WILL BRING ENOUGH MOISTURE INTO SOUTHWEST MONTANA FOR ISOLATED AFTERNOON THUNDERSTORMS. MPJ MONDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER QUIET PERIOD OF WEATHER...WITH MUCH ABOVE NORMAL AFTERNOON TEMPERATURES EXPECTED OVER THE REGION. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION DURING THIS PERIOD...ALLOWING FOR ANOTHER PERIOD OF VERY WARM TEMPERATURES TO RESIDE OVER THE AREA. EVEN THOUGH RECORD BREAKING TEMPERATURES ARE NOT EXPECTED AT THIS TIME...AFTERNOON HIGH TEMPERATURES WILL RANGE FROM 10 TO 15 DEGREES ABOVE NORMAL. ANY PRECIPITATION ON TUESDAY AND WEDNESDAY WILL BE VERY ISOLATED AND LIGHT. THE GFS CONTINUES TO SHOW A STRONGER DISTURBANCE MOVING THROUGH THE REGION ON THURSDAY...FOR A SLIGHTLY BETTER CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND SOUTHWEST MONTANA...BUT AGAIN ANY ACTIVITY LOOKS TO BE RATHER ISOLATED AT THIS TIME. BRUSDA FRIDAY AND SATURDAY...LATEST LONG RANGE MODELS INDICATE A SOUTHWEST FLOW ALOFT WHICH WILL BRING PACIFIC MOISTURE INTO THE SOUTHWEST MOUNTAINS. A CHANCE FOR ISOLATED THUNDERSTORMS THROUGH THE PERIOD. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL FOR MOST AREAS. SAUCIER && .PRELIMINARY POINT TEMPS/POPS... GTF 82 55 92 54 / 0 0 0 0 CTB 79 51 86 51 / 0 0 0 0 HLN 86 56 91 55 / 0 10 0 0 BZN 89 55 96 53 / 10 20 0 0 WEY 78 38 80 40 / 10 20 0 0 DLN 84 52 87 51 / 10 10 0 0 HVR 79 55 93 55 / 0 10 0 0 LWT 77 52 90 54 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR MTZ112>118. && SHORT TERM...BLANK LONG TERM...ZUMPFE AVIATION...ZUMPFE WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 11, 5:00 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MDT SAT AUG 11 2007 MTZ008>015-044>055-121100- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 500 AM MDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER DAY OF DANGEROUS FIRE WEATHER CONDITIONS IS EXPECTED SUNDAY AS TEMPERATURES SOAR INTO THE 90S AND RELATIVE HUMIDITIES FALL TO NEAR 10 PERCENT ACROSS A WIDE SWATH OF THE STATE. GUSTY WEST WINDS WILL DEVELOP BY AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH CENTRAL AND SOUTHWEST MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 10:01 PM MDT | Fire Weather Watch | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more | 17 hr |
Nearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.